期刊文献+

加权极大变指数Herz型空间上的次线性算子

The sublinear operator on weighted grand Herz space with variable exponent
下载PDF
导出
摘要 定义了与变积分指数极大空间相结合的变光滑指标下的加权极大变指数Herz空间,并利用加权齐次变指数Herz空间范数的等价定义及权函数相关特征,获得了次线性算子在此类加权极大变指数Herz空间上的有界性. The weighted grand Herz space under the variable smooth index and the variable integral index is proposed.By using the equivalent definition of the norm of the weighted homogeneous variable Herz space and the relevant characteristics of the weight function,the boundedness of the sublinear operator on this kind of space is obtained.
作者 王英杰 周梦 汤灿琴 WANG Ying-jie;ZHOU Meng;TANG Can-qin(School of Science,Dalian Maritime University,Dalian 116026,China;Department of Basic Courses,Zhengzhou University of Science and Technology,Zhengzhou 450064,China)
出处 《东北师大学报(自然科学版)》 CAS 北大核心 2024年第1期40-45,共6页 Journal of Northeast Normal University(Natural Science Edition)
基金 国家自然科学基金资助项目(11971402)。
关键词 次线性算子 加权极大Herz空间 变指数函数空间 sublinear operators weighted grand Herz spaces variable exponent space
  • 相关文献

参考文献5

二级参考文献19

共引文献4

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部